# SDR YENA2023102401299

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 27,663 hours, 76,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: DEFORMATION ON SKIN AT AFT JACKING POINT BTW FR73 AND FR74; REF AEROMAN NR 2023-456866 WO 2023 252/1, PERFORMED REPAIR ON EXTERNAL SKIN AT AFT JACKING POINT BTW FR73 AND FR74 BTW STR 31L TO STR 31R AFT  LOWER FUSELAGE IAW SRM A320 53-51-29-300-002. THIS REPAIR IS CATEGORY A AND NOT FURTHER INSPECTIONS REQUIRED, TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: B21141563; DUE DATE: NOV-30-2023. RADIUS GAGES P/N: S167C; S/N: AE-27311; DUE DATE: AUG-01-2024.
